# SDR A6WA201643604

- Difficulty date: February 21, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,594 hours, 37,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING AT ROW 1 INOPERATIVE, GREEN EMER LIGHTS AT PAX & SERV DOOR INOPERATIVE.
